# SDR DALA2025062404708

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 78,258 hours, 31,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7106336) FOUND FD EMERGENCY EXIT ENTRY LIGHT INOP. R/R FD EMERGENCY EXIT ENTRY LIGHT HOUSING ASSY PER B737 WDM 33-51-12. OPS NML.
